# SDR AALA202105269004

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 22,639 hours, 4,700 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Indication
- Location: Apu Fire Exting
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE AGENT DISCHARGE LIGHT ON. PERFORMED INSPECTION OF THE APU FIRE EXTINGUISHING SYSTEM IAW AMM 26-22-00.
